# SDR ASAA11710414

- Difficulty date: September 27, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 41,745 hours, 18,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 111A15124
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET DOUBLER CRACKED AT BS 633 RBL 12 WL 147.  REMOVED CRACKED BRACKET DOUBLER FABRICATED AND INSTALLED DOUBLER PER SRM 51 40 02 AND DWG 111A1512.
